Alert archive / Kansas / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Wichita, KS

June 17, 2025McPherson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 17, 2025, 5:32 AM CDT for McPherson County, Kansas. It was in force for 13 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 5:32 AM CDT (10:32 UTC)
Expired
Jun 17, 2025, 7:00 PM CDT
In force
13 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County McPherson County, KS

The radar

The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:49 AM CDTFLASH FLOODMcpherson, KSNumerous roads are impassable within McPherson and in the county.
Jun 17, 7:40 AM CDTRAIN 41 Nne Mcpherson, KSKSKU Radio relayed report of 4 inches of rain.
Jun 17, 3:00 PM CDTRAIN 6.163 Nw Mcpherson, KSStorm total rainfall since last night.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1836 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

080 
WGUS53 KICT 171032
FFWICT
KSC113-171630-
/O.NEW.KICT.FF.W.0009.250617T1032Z-250617T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
532 AM CDT Tue Jun 17 2025

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  McPherson County in central Kansas...

* Until 1130 AM CDT.

* At 532 AM CDT, Doppler radar indicated heavy rain has already 
  fallen across much of the area with more rain expected this 
  morning.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Lawson
5 follow-up statements
701 
WGUS73 KICT 171504
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1004 AM CDT Tue Jun 17 2025

KSC113-171630-
/O.CON.KICT.FF.W.0009.000000T0000Z-250617T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-
1004 AM CDT Tue Jun 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS 
MORNING FOR MCPHERSON COUNTY...

At 1004 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 3 inches of rain 
have fallen. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Davis
759 
WGUS53 KICT 171628
FFWICT
KSC113-171900-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250617T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1128 AM CDT Tue Jun 17 2025

The National Weather Service in Wichita has extended the

* Flash Flood Warning for...
  McPherson County in central Kansas...

* Until 200 PM CDT.

* At 1128 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Davis
354 
WGUS73 KICT 171811
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
111 PM CDT Tue Jun 17 2025

KSC113-171900-
/O.CON.KICT.FF.W.0009.000000T0000Z-250617T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-
111 PM CDT Tue Jun 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS 
AFTERNOON FOR MCPHERSON COUNTY...

At 111 PM CDT, a COOP observer reported multiple roads flooded 
across McPherson County. Between 3 and 5 inches of rain have fallen. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Public reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Davis
600 
WGUS53 KICT 171859
FFWICT
KSC113-172200-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250617T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
159 PM CDT Tue Jun 17 2025

The National Weather Service in Wichita has extended the

* Flash Flood Warning for...
  McPherson County in central Kansas...

* Until 500 PM CDT.

* At 159 PM CDT, a COOP observer reported multiple roads flooded 
  across McPherson County. Between 3 and 5 inches of rain has 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Public reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Davis
163 
WGUS53 KICT 172152
FFWICT
KSC113-180000-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
452 PM CDT Tue Jun 17 2025

The National Weather Service in Wichita has extended the

* Flash Flood Warning for...
  McPherson County in central Kansas...

* Until 700 PM CDT.

* At 452 PM CDT, McPherson County dispatch reported numerous flooded 
  roadways. Between 3 and 6 inches of rain have fallen. Flash 
  flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson 
  Airport and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
      3861 9784 3861 9764 3855 9738

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Davis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:43 AM CDT, 2 hours 49 minutes earlier. Its key messages:

  • Severe storms likely this morning and again this afternoon/evening
  • Storms may linger into the daytime hours Wednesday
  • Dry and warm Thursday-Sunday with rain chances returning early next week
Area forecast discussion, Jun 17, 2:43 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
243 AM CDT Tue Jun 17 2025

.KEY MESSAGES...

- Severe storms likely this morning and again this afternoon/evening

- Storms may linger into the daytime hours Wednesday

- Dry and warm Thursday-Sunday with rain chances returning early
  next week

&&

.DISCUSSION...
Issued at 241 AM CDT Tue Jun 17 2025

As of 2 AM Tuesday morning, an intense complex of thunderstorms were
progressing southward from north-central KS. Several reports of 60-
80 mph wind gusts have been observed. This complex is expected
to continue propagating southeastward on the nose of the LLJ and
the area of greatest low-level moisture transport. DCAPE values
exceeding 1000 J/kg will allow the threat for damaging winds to
continue into central/south-central KS.

Transitioning into this afternoon and tonight, the ongoing MCS will
progress southeast and ultimately dissipate. There remains some
uncertainty with the amount of destabilization that will occur this
afternoon. With the very moist boundary layer and surface heating,
it seems plausible that destabilization will occur ahead of the main
surface trough. The latest 00Z runs have shifted southward with the
position of the effective front/outflow boundary. Confidence is
greatest for the redevelopment of surface based instability
generally south of Highway 50. The expectation is for upslope flow
across southern KS into eastern CO will allow for storm development
this afternoon. Rapid upscale growth is expected across eastern
CO/western KS with the forward propagation of an intense MCS across
the southern half of KS. The chief concern with this complex is wind
gusts near 80 mph. An additional area of strong to severe
thunderstorm development is expected along the main synoptic front
near I-70. It's uncertain whether surface based instability will
recover in time for surface based storms. Should surface based
convection develop after 3-4 PM, all hazards are possible including
large hail, damaging winds, and tornadoes. This frontal zone will be
slow to move southward. Storm motions are likely to parallel the
boundary and will support training of convection. Short range
ensemble guidance suggests additional amounts of 1-3" with locally
higher amounts likely. Given all of the concerns above, have
hoisted a Flood Watch for the entire through midday Wednesday.
Lingering storms are possible across southeast KS Wednesday
morning into Wednesday afternoon.

Longwave, midlevel ridging will build across the area for
the second half of the week, setting the stage for drier and warmer
conditions.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1241 AM CDT Tue Jun 17 2025

The main aviation concern over the next 24 hours is the
potential for multiple rounds of strong to severe thunderstorms.
The first round is currently across north-central KS and slowly
moving east and southeast. Introduced TEMPO groups for reduced
VSBY and gusty winds as the storms arrive. This initial round
should end by mid to late morning. Additional storm development
is expected by mid to late afternoon. These may develop
near/overhead at RSL/SLN/GBD with large hail and damaging winds
possible. As the evening progresses, these will form into a line
of storms are race through the remaining terminals during the
late afternoon and evening. Finally, wind speed and direction
may become VRB in the afternoon along I-70 with the main
frontal zone stalling very near each terminal.

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch from this afternoon through Wednesday afternoon
for KSZ032-033-047>053-067>072-082-083-091>096-098>100.

&&

DISCUSSION...BRF
AVIATION...BRF
Hazardous weather outlook, Jun 17, 3:13 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
313 AM CDT Tue Jun 17 2025

KSZ032-033-047>053-067>072-082-083-091>096-098>100-180815-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
313 AM CDT Tue Jun 17 2025

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will continue across central, south-
central, and southeast Kansas this morning. Wind gusts up to 80 mph
and heavy rainfall are the main concerns.

Additional strong to severe thunderstorms are expected this
afternoon into tonight across the entire area. All hazards are
possible including large hail up to golf ball, damaging winds near
80 mph, and a tornado or two. Additional heavy rainfall will
increase the flooding potential. Please refer to the Flood Watch for
additional detail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

More thunderstorms are possible across southeast Kansas on
Wednesday.

Heat indices are forecast to approach 100 degrees across the entire
area Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

&&

For a graphical version of this information, see our webpage at:
https://www.weather.gov/erh/ghwo?wfo=ict

In the hours before

Local storm report, Jun 17, 4:59 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
459 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Tstm Wnd Dmg     Newton                  38.05N 97.34W
06/17/2025                   Harvey             KS   Emergency Mngr

            Street light blocking road in the 600 block
            of E. 36th in Newton.

&&

CDJ
Local storm report, Jun 17, 5:02 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
502 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     Tstm Wnd Dmg     Halstead                38.00N 97.51W
06/17/2025                   Harvey             KS   Emergency Mngr

            Large tree down.

&&
Local storm report, Jun 17, 5:04 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
504 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     Flash Flood      4 NNW Wichita Eisenhowe 37.71N 97.47W
06/17/2025                   Sedgwick           KS   Emergency Mngr

            Several vehicles stalled in streets across
            Wichita. Maize &16th, s hydraulic &Walsall,
            central & Maize.

&&

CDJ
Local storm report, Jun 17, 5:10 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
510 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     Tstm Wnd Gst     1 NW Udall              37.40N 97.13W
06/17/2025  M60 MPH          Cowley             KS   Fire Dept/Rescue

&&
Local storm report, Jun 17, 5:12 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
512 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Tstm Wnd Gst     3 E East Wichita        37.69N 97.21W
06/17/2025  M63 MPH          Sedgwick           KS   AWOS

            AWOS station KBEC Beech Factory Airport.

&&
Local storm report, Jun 17, 5:27 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
527 AM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     Tstm Wnd Gst     Conway Springs          37.39N 97.64W
06/17/2025  E80 MPH          Sumner             KS   Trained Spotter

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:48 AM CDTSevere Thunderstorm WarningICTRussell57 min
Jun 17, 1:01 AM CDTSevere Thunderstorm WarningICTLincoln44 min
Jun 17, 1:14 AM CDTSevere Thunderstorm WarningICTLincoln, Russell31 min
Jun 17, 1:41 AM CDTSevere Thunderstorm Warning Considerable damage threatICTBarton, Ellsworth, Lincoln, Rice, Russell, Saline64 min
Jun 17, 2:31 AM CDTFlood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more32 hr
Jun 17, 2:41 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Harvey, McPherson, Marion, Reno and 2 more64 min
Jun 17, 3:18 AM CDTSevere Thunderstorm Warning Destructive damage threatICTHarvey, McPherson, Reno, Rice42 min
Jun 17, 3:34 AM CDTSevere Thunderstorm Warning Considerable damage threatICTHarper, Harvey, Kingman, McPherson, Marion, Reno and 2 more56 min
Jun 17, 3:41 AM CDTSevere Thunderstorm Warning Destructive damage threatICTHarvey, Marion, Reno, Sedgwick64 min
Jun 17, 3:55 AM CDTSevere Thunderstorm Warning Considerable damage threatICTEllsworth, McPherson, Reno, Rice, Saline65 min
Jun 17, 4:17 AM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Chase, Harvey, McPherson, Marion, Sedgwick58 min
Jun 17, 4:24 AM CDTSevere Thunderstorm Warning Destructive damage threatICTButler, Cowley, Sedgwick, Sumner66 min
Jun 17, 4:31 AM CDTSevere Thunderstorm Warning Destructive damage threatICTButler, Cowley, Sedgwick, Sumner59 min
Jun 17, 4:42 AM CDTFlash Flood Warning Considerable damage threatICTSedgwick7 hr
Jun 17, 4:45 AM CDTSevere Thunderstorm Warning Destructive damage threatICTButler, Sedgwick45 min
Jun 17, 5:04 AM CDTSevere Thunderstorm WarningICTHarper, Sumner26 min
Jun 17, 5:14 AM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Sedgwick46 min
Jun 17, 5:27 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner48 min
Jun 17, 5:36 AM CDTSevere Thunderstorm Warning Destructive damage threatICTCowley54 min
Jun 17, 8:13 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner25 min
Jun 17, 9:38 AM CDTRiver Flood WarningICTSaline13 hr
Jun 17, 9:38 AM CDTRiver Flood WarningICTMcPherson, Saline11 hr
Jun 17, 9:38 AM CDTRiver Flood WarningICTMcPherson17 hr
Jun 17, 9:38 AM CDTRiver Flood WarningICTSaline11 hr
Jun 17, 11:38 AM CDTRiver Flood WarningICTCowley, Sumner52 hr
Jun 17, 11:38 AM CDTRiver Flood WarningICTHarvey, Reno4 days
Jun 17, 11:38 AM CDTRiver Flood WarningICTMarion39 hr
Jun 17, 11:38 AM CDTRiver Flood WarningICTButler61 hr
Jun 17, 11:38 AM CDTRiver Flood WarningICTHarvey4 days
Jun 17, 11:38 AM CDTRiver Flood WarningICTButler, Cowley66 hr
Jun 17, 2:17 PM CDTAreal Flood WarningICTBarton, Rice4 hr
Jun 17, 2:43 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice47 min
Jun 17, 3:09 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice11 min
Jun 17, 3:32 PM CDTAreal Flood WarningICTChase, Marion6 hr
Jun 17, 3:47 PM CDTRiver Flood WarningICTAllen68 hr
Jun 17, 3:47 PM CDTRiver Flood WarningICTAllen, Neosho29 hr
Jun 17, 3:47 PM CDTRiver Flood WarningICTSumner3 days
Jun 17, 3:47 PM CDTRiver Flood WarningICTCowley4 days
Jun 17, 3:47 PM CDTRiver Flood WarningICTNeosho4 days
Jun 17, 3:47 PM CDTRiver Flood WarningICTLabette, Neosho5 days
Jun 17, 3:47 PM CDTRiver Flood WarningICTCherokee, Labette66 hr
Jun 17, 3:47 PM CDTRiver Flood WarningICTReno, Rice4 days
Jun 17, 4:04 PM CDTSevere Thunderstorm WarningICTHarper, Kingman56 min
Jun 17, 4:21 PM CDTSevere Thunderstorm WarningICTSedgwick54 min
Jun 17, 4:34 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick41 min
Jun 17, 4:41 PM CDTTornado Warning Tornado observedICTHarper, Kingman23 min
Jun 17, 5:02 PM CDTSevere Thunderstorm Warning Considerable damage threatICTHarper, Kingman, Sumner43 min
Jun 17, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Sedgwick53 min
Jun 17, 5:22 PM CDTSevere Thunderstorm WarningICTHarper, Kingman38 min
Jun 17, 5:29 PM CDTFlash Flood Warning Considerable damage threatICTSedgwick5 hr
Jun 17, 5:39 PM CDTSevere Thunderstorm Warning Destructive damage threatICTSumner51 min
Jun 17, 5:55 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler65 min
Jun 17, 5:59 PM CDTSevere Thunderstorm WarningICTHarper, Kingman61 min
Jun 17, 6:24 PM CDTSevere Thunderstorm Warning Considerable damage threatICTCowley, Sumner51 min
Jun 17, 6:33 PM CDTAreal Flood WarningICTSumner16 hr
Jun 17, 6:37 PM CDTSevere Thunderstorm WarningICTButler, Greenwood22 min
Jun 17, 6:50 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner41 min
Jun 17, 6:59 PM CDTAreal Flood WarningICTMcPherson16 hr

Nearby

Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.